# SDR IPXA09656813

- Difficulty date: July 21, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587657
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FLOOR PANEL AT STA 833 TO 930 LBL 55 TO LBL 77 FOUND GOUGE AND DENT MARKS.  FLOOR PNL FABRICATED AS PER EO B767-5320-9693-F & INSTALLED AS PER AMM 53-01-01.
